# SDR N6WA20131105001

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,429 hours, 16,555 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT EMERGENCY EXIT OVERWING DOOR INDICATION INTERMITTENTLY ON DURING TAXI.  INSPECTED AND RESEATED LT EMERGENCY EXIT DOOR AND PERFORMED OP'S CHECK IAW AMM 52-21-00, OPS CHECK GOOD.
